# SDR SWIA201440344

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Chafed
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL ARM CHAFFING AFT HAND RAIL LOWER SUPPORT ARM.  BLENDED ARM.  NDT REPORTED NO DEFECTS AND FOUND WITHIN LIMITS IAW EA. RESTORED FINISH IAW SRM AND EA.
